MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CBPB HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CBPB HEAT EXCHANGER
Model Number 5ND3102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical received the suspect device on 3/25/22.The sample was investigated and the leaking was confirmed.The root cause was inferred to be due to insufficient solvent bonding between the bushing and the tubing.Quest will continue to monitor complaint trends.Quest has concluded its investigation.
 
Event or Problem Description
A report was received from a customer stating that there was observed to be an alleged leak in the mps set during surgery.No patient complications were reported.

Brand Name
MPS 3 ND DELIVERY SET
Common Device Name
CBPB HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14002171
Report Number1649914-2022-00004
Device Sequence Number5206741
Product Code DTR
UDI-Device Identifier00634624530348
UDI-Public00634624530348
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model Number5ND3102
Device Lot Number64558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown